# SDR DHL2008805530

- Difficulty date: March 3, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misrepaired
- Location: Fuselage
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT PREVIOUS REPAIR AT STA 1690 - 1700 LONGERON 17L - 18L.  ASSURE REPAIR WAS ACCOMPLISHED WITH APPROVED DATA.  INDICATE CATEGORY OF REPAIR AND REINSPECTION INTERVAL IF REQUIRED (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7 SHEET 1,3.  REMOVED EXISTING REPAIR NOT IN COMPLIANCE WITH SRM IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER (AL7075T6 0.063") (2EA) INTERNAL FINGER DOUBLER (AL7075T6 0.032") IAW SRM 53-2-1 FIG 7 SHEET 1,3 SRM 53-5-3 FIG 1 ITEM "E".  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG 7 SHEET 1-3, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).  THIS IS A CLASS 1 TYPE REPAIR (INITIAL INSP 4000, LANDING CYCLES, REPETITIVE 4000 LANDING CYCLES, REPLACEMENT : N/A, METHOD EXTERNAL VISUAL, NEXT REINSPECTION 35089 CYC TYPE REPAIR: PERMANENT IAW SRM 53-2-1 FIG 5, TR NR 53-190 DATED 09-20-03.  RFES SUBMITTED FOR INSP.
